On a characterisation of Clifford algebras.

Amit Roy

Mathematische Zeitschrift (1964)

  • Volume: 85, page 241-244
  • ISSN: 0025-5874; 1432-1823

How to cite


Roy, Amit. "On a characterisation of Clifford algebras.." Mathematische Zeitschrift 85 (1964): 241-244. <http://eudml.org/doc/170298>.

author = {Roy, Amit},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {241-244},
title = {On a characterisation of Clifford algebras.},
url = {http://eudml.org/doc/170298},
volume = {85},
year = {1964},

AU - Roy, Amit
TI - On a characterisation of Clifford algebras.
JO - Mathematische Zeitschrift
PY - 1964
VL - 85
SP - 241
EP - 244
KW - rings, modules, fields
UR - http://eudml.org/doc/170298
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.